# SDR SWAA041455

- Difficulty date: May 22, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 39,926 hours, 39,231 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Part serial: 0785
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVAC SLIDE HIGH PRESSURE INDICATION.  REMOVED AND REPLACED R2 DOOR EVAC SLIDE PER MM.
